An upper bound for the representation number of graphs with fixed order.

Narayan, Darren A.

Integers (2003)

  • Volume: 3, page Paper A12, 4 p., electronic only-Paper A12, 4 p., electronic only
  • ISSN: 1867-0652

How to cite

top

Narayan, Darren A.. "An upper bound for the representation number of graphs with fixed order.." Integers 3 (2003): Paper A12, 4 p., electronic only-Paper A12, 4 p., electronic only. <http://eudml.org/doc/122969>.

@article{Narayan2003,
author = {Narayan, Darren A.},
journal = {Integers},
language = {eng},
pages = {Paper A12, 4 p., electronic only-Paper A12, 4 p., electronic only},
publisher = {Walter de Gruyter},
title = {An upper bound for the representation number of graphs with fixed order.},
url = {http://eudml.org/doc/122969},
volume = {3},
year = {2003},
}

TY - JOUR
AU - Narayan, Darren A.
TI - An upper bound for the representation number of graphs with fixed order.
JO - Integers
PY - 2003
PB - Walter de Gruyter
VL - 3
SP - Paper A12, 4 p., electronic only
EP - Paper A12, 4 p., electronic only
LA - eng
UR - http://eudml.org/doc/122969
ER -

NotesEmbed ?

top

You must be logged in to post comments.